# SDR HNAA2021110900529

- Difficulty date: October 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885207 RH DV WINDOW OUTER FRAME HAS CORROSION AROUND SEVERAL SCREW HOLES ON THE INNER SURFACE ... RH DV WINDOW OUTER FRAME CORROSION AROUND SEVERAL SCREW HOLES ON THE INNER SURFACE BLENDED OUT IAW EMB145 SRM 51-10-03, AND ACCEPTED AS IS IAW PIEDMONT EO1-05-21-0313.
